# SDR CALA9801551

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521634150
- Condition: Delaminated
- Location: Rt Te Aft Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING INBOARD AFT FLAP LOWER SURFACE DELAMINATED AT MID OUTBOARD AREA.  THE AFT FLAP WAS REMOVED AND REPLACED IAW MM 27-51-10.
